Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 27, 2013, 9:17 AM CST for Lawrence County, Illinois. It took effect at Mar 1, 2013, 5:43 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2013, 9:17 AM CST (15:17 UTC)
- In effect from
- Mar 1, 2013, 5:43 PM CST
- Expired
- Mar 2, 2013, 10:06 AM CST
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.86 ft at Mar 2, 2013, 3:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS43 KILX 271517
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CST WED FEB 27 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...PRECIPITATION OVER THE PAST 24 HOURS HAS FORCED A RISE
IN THE EMBARRAS RIVER. INDICATIONS ARE THAT THE RIVER AT LAWRENCEVILLE
WILL RISE TO MINOR FLOOD TOMORROW CRESTING ON FRIDAY BEFORE SLOWLY
FALLING BELOW FLOOD STAGE BY THE WEEKEND.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-280517-
/O.NEW.KILX.FL.W.0006.130228T1330Z-130302T0600Z/
/LAWI2.1.ER.130228T1330Z.130301T0600Z.130302T0000Z.NO/
917 AM CST WED FEB 27 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THURSDAY MORNING TO LATE FRIDAY NIGHT.
* AT 845 AM WEDNESDAY THE STAGE WAS 28.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 30.4 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 28.1 WED 9 AM 29.9 30.3 29.6
$$6 follow-up statements
575
WGUS83 KILX 280317
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CST WED FEB 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-281717-
/O.EXT.KILX.FL.W.0006.130228T2159Z-130301T0900Z/
/LAWI2.1.ER.130228T2159Z.130301T0000Z.130301T0300Z.NO/
917 PM CST WED FEB 27 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT.
* AT 845 PM WEDNESDAY THE STAGE WAS 29.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 30.1 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 29.0 WED 9 PM 29.6 29.7 28.8
$$
SHIMON294
WGUS83 KILX 281621
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CST THU FEB 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-010621-
/O.EXT.KILX.FL.W.0006.130302T0000Z-130303T0600Z/
/LAWI2.1.ER.130302T0000Z.130302T0600Z.130303T0000Z.NO/
1021 AM CST THU FEB 28 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM FRIDAY EVENING TO LATE SATURDAY NIGHT.
* AT 945 AM THURSDAY THE STAGE WAS 29.3 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 30.1 FEET BY OVERNIGHT FRIDAY NIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.3 THU 10 AM 29.7 30.1 29.6
$$
07700
WGUS83 KILX 010221
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CST THU FEB 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-011621-
/O.EXT.KILX.FL.W.0006.130302T0600Z-130303T0000Z/
/LAWI2.1.ER.130302T0600Z.130302T0600Z.130302T1800Z.NO/
821 PM CST THU FEB 28 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE FRIDAY NIGHT TO SATURDAY EVENING.
* AT 745 PM THURSDAY THE STAGE WAS 29.5 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 29.5 THU 8 PM 29.7 30.0 29.7
$$557
WGUS83 KILX 012313
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CST FRI MAR 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-021313-
/O.EXT.KILX.FL.W.0006.130301T2343Z-130302T1600Z/
/LAWI2.1.ER.130301T2343Z.130302T0600Z.130302T1000Z.NO/
513 PM CST FRI MAR 1 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY MORNING.
* AT 345 PM FRIDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 FRI 4 PM 30.0 29.9 28.4
$$623
WGUS83 KILX 020504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CST FRI MAR 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-021904-
/O.EXT.KILX.FL.W.0006.000000T0000Z-130303T0040Z/
/LAWI2.1.ER.130302T0600Z.130302T1200Z.130302T1840Z.NO/
1104 PM CST FRI MAR 1 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY EVENING.
* AT 1045 PM FRIDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 FRI 11 PM 30.1 28.8 27.0
$$535
WGUS83 KILX 021606
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CST SAT MAR 2 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-021636-
/O.CAN.KILX.FL.W.0006.000000T0000Z-130303T0040Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CST SAT MAR 2 2013
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 945 AM SATURDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 29.9 FEET. THE
RIVER WILL FALL TO 29.5 FEET BY .
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 29.8 SAT 10 AM 29.5 27.8 26.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 27, 5:06 AM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Feb 27, 5:06 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 506 AM CST WED FEB 27 2013 .DISCUSSION... ISSUED 242 AM CST WED FEB 27 2013 PERIODIC SNOW-SHOWERS ARE EXPECTED OVER THE NEXT COUPLE OF DAYS...BEFORE IMPROVING CONDITIONS ARRIVE BY THE WEEKEND. 08Z/2AM SURFACE ANALYSIS SHOWS 996MB LOW CENTERED OVER NORTHERN INDIANA...WITH TROUGH AXIS EXTENDING INTO EAST-CENTRAL ILLINOIS. MOST OF THE SNOW ASSOCIATED WITH THE WARM CONVEYOR BELT AROUND THE SYSTEM HAS LIFTED TO THE N/NW ACROSS NORTHERN ILLINOIS ARCING BACK INTO EASTERN IOWA AND NORTHERN MISSOURI. MEANWHILE...CLOUDY SKIES AND GENERALLY DRY CONDITIONS PERSIST ACROSS CENTRAL ILLINOIS. SHORT TERM...TODAY THROUGH FRIDAY AS UPPER/SURFACE LOW GRADUALLY LIFT FURTHER NORTHEASTWARD...LIGHT SNOW WILL WRAP BACK INTO THE AREA TODAY. TIME-HEIGHT CROSS-SECTIONS REVEAL PLENTY OF LINGERING LOW-LEVEL MOISTURE...BUT INDICATE ONLY VERY WEAK LIFT. SINCE OMEGA IS MUCH WEAKER AND MOISTURE PROFILE IS MORE SHALLOW...AM NOT EXPECTING THE SNOW TO BECOME NEARLY AS HEAVY AS IT DID YESTERDAY. INSTEAD...AS SUBTLE SHORT-WAVES ROTATE AROUND THE PARENT UPPER LOW ENHANCING LIFT FROM TIME TO TIME...THINK WE WILL SEE PERIODS OF LIGHT SNOW ACROSS CENTRAL AND SOUTHEAST ILLINOIS THROUGHOUT THE DAY. DUE TO THE LOW SNOWFALL RATES AND THE FACT THAT TEMPERATURES WILL BE ABOVE FREEZING...ONLY MINOR ACCUMULATIONS OF LESS THAN 1 INCH ARE EXPECTED. SNOW-SHOWERS WILL CONTINUE TONIGHT...AS ADDITIONAL SHORT-WAVES DROP THROUGH THE REGION. WHILE THE STRONGEST WAVE ROTATING AROUND THE PERSISTENT UPPER LOW WILL SINK SOUTHWARD INTO THE OHIO RIVER VALLEY ON THURSDAY...UPPER FLOW WILL REMAIN STRONGLY CYCLONIC. THIS WILL SUPPORT A CONTINUING CHANCE FOR SNOW-SHOWERS OR SNOW FLURRIES ACROSS THE AREA INTO FRIDAY. LONG TERM...SATURDAY THROUGH TUESDAY UPPER LOW WILL FINALLY LOSE ITS GRIP ON CENTRAL ILLINOIS OVER THE WEEKEND...AS SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. THIS WILL ALLOW A RETURN TO MOSTLY SUNNY BUT COLD CONDITIONS FOR BOTH SATURDAY AND SUNDAY. ONCE THE HIGH BEGINS TO SHIFT OFF TO THE EAST...A SOUTHERLY RETURN FLOW WILL BRING SOMEWHAT WARMER AIR BACK INTO THE REGION ON MONDAY...WITH HIGH TEMPERATURES REACHING THE UPPER 30S AND LOWER 40S. MEANWHILE...THE NEXT WEATHER SYSTEM WILL ALREADY BE APPROACHING FROM THE NORTHWEST. MODELS HAVE BEEN ADVERTISING A CLIPPER SYSTEM DROPPING SOUTHEASTWARD OUT OF CANADA EARLY NEXT WEEK FOR THE PAST SEVERAL RUNS...HOWEVER THEY STILL DISAGREE ABOUT ITS EVENTUAL TRACK. LATEST ECMWF/GFS HAVE BOTH SHIFTED SOUTHWARD...TAKING THE LOW OUT OF THE ROCKIES MONDAY EVENING E/SE TO ARKANSAS/SOUTHEAST MISSOURI BY TUESDAY MORNING. MEANWHILE...THE GEM SHOWS SIMILAR TIMING BUT IS A BIT FURTHER NORTH. THIS MORE SOUTHERN TRACK COULD POTENTIALLY BRING ACCUMULATING SNOWFALL TO PARTS OF CENTRAL ILLINOIS MONDAY NIGHT INTO TUESDAY. STILL PLENTY OF TIME TO WORK OUT THE DETAILS...BUT AT THIS POINT WILL MENTION CHANCE FOR SNOW ACROSS THE BOARD MONDAY NIGHT...THEN ACROSS THE CENTRAL/NORTHERN ZONES ON TUESDAY. TEMPERATURES MAY BE WARM ENOUGH TO COMPLICATE THINGS...POSSIBLY PRODUCING A RAIN/SNOW MIX ACROSS THE SOUTH ON TUESDAY. && .AVIATION... ISSUED 500 AM CST WED FEB 27 2013 MAINLY IFR CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS TERMINALS THROUGH THE PERIOD. MOISTURE WRAPPING AROUND THE STORM SYSTEM THAT BROUGHT THE PRECIPITATION TO THE AREA YESTERDAY WILL CONTINUE TO BRING LOW CLOUDS AND PERIODS OF LIGHT SNOW TO THE FORECAST AREA THRU THIS EVENING. IN ADDITION TO THE LIGHT SNOW... THERE COULD BE SOME PATCHY DRIZZLE OR FREEZING DRIZZLE AROUND THE THIS MORNING. SURFACE TEMPERATURES THIS MORNING WILL BE CLOSE TO THE FREEZING MARK...BUT ARE EXPECTED TO RISE INTO THE MID 30S MOST AREAS TODAY. WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 12 AND 17 KTS BY LATE THIS MORNING INTO THIS AFTERNOON...WITH A FEW GUSTS AROUND 22 KTS AT TIMES. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 5:25 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 525 AM CST WED FEB 27 2013 ILZ027>031-036>038-040>057-061-281200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 525 AM CST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF LIGHT SNOW WILL OCCUR OVER THE AREA THROUGH TONIGHT. ACCUMULATIONS WILL BE AROUND 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR SNOW MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-281200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 525 AM CST WED FEB 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF LIGHT SNOW WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR SNOW MONDAY NIGHT AND RAIN OR SNOW ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Feb 27, 6:12 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CST WED FEB 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM SNOW ELKHART 40.02N 89.48W
02/27/2013 M3.3 INCH LOGAN IL MESONET
24 HOUR TOTAL
0540 AM SNOW HOPEWELL 40.98N 89.46W
02/27/2013 M6.4 INCH MARSHALL IL MESONET
0545 AM SNOW ALTONA 41.12N 90.16W
02/27/2013 M6.3 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0547 AM SNOW 1 SW JEROME 39.76N 89.69W
02/27/2013 M2.9 INCH SANGAMON IL MESONET
24 HOUR TOTAL. LIGHT SNOW FALLING
0600 AM SNOW TOULON 41.09N 89.86W
02/27/2013 M7.5 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM SNOW 5 W BLOOMINGTON 40.48N 89.07W
02/27/2013 M3.0 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Feb 27, 7:20 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 AM CST WED FEB 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW VIRGINIA 39.95N 90.21W
02/27/2013 M1.0 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0500 AM SNOW 3 SE DUNLAP 40.83N 89.64W
02/27/2013 M4.4 INCH PEORIA IL MESONET
0500 AM SNOW 4 NE NORMAL 40.56N 88.95W
02/27/2013 M2.5 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW PRINCEVILLE 40.93N 89.76W
02/27/2013 M6.2 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW KNOXVILLE 40.91N 90.29W
02/27/2013 M5.0 INCH KNOX IL MESONET
24 HOUR TOTAL
&&
25Local storm report, Feb 27, 7:52 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 AM CST WED FEB 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 W FARMER CITY 40.24N 88.70W
02/27/2013 M3.0 INCH DE WITT IL CO-OP OBSERVER
0700 AM SNOW ROANOKE 40.80N 89.20W
02/27/2013 M3.0 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW PEORIA 40.74N 89.61W
02/27/2013 M4.5 INCH PEORIA IL MESONET
STORM TOTAL SNOWFALL
0600 AM SNOW PEORIA 40.74N 89.61W
02/27/2013 M4.0 INCH PEORIA IL OFFICIAL NWS OBS
OFFICIAL PEORIA STORM TOTAL THROUGH 6 AM
0600 AM SNOW SPRINGFIELD 39.78N 89.64W
02/27/2013 M2.6 INCH SANGAMON IL OFFICIAL NWS OBS
OFFICAL SPRINGFIELD STORM TOTAL THROUGH 6 AM
0600 AM SNOW LINCOLN 40.15N 89.37W
02/27/2013 M2.3 INCH LOGAN IL OFFICIAL NWS OBS
OFFICIAL LINCOLN STORM TOTAL THROUGH 6 AM
&&
25Local storm report, Feb 27, 7:54 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
754 AM CST WED FEB 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 4 NE NORMAL 40.56N 88.95W
02/27/2013 M2.5 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0500 AM SNOW 3 SE DUNLAP 40.83N 89.64W
02/27/2013 M4.4 INCH PEORIA IL MESONET
0531 AM SNOW ELKHART 40.02N 89.48W
02/27/2013 M3.3 INCH LOGAN IL MESONET
24 HOUR TOTAL
0540 AM SNOW HOPEWELL 40.98N 89.46W
02/27/2013 M6.4 INCH MARSHALL IL MESONET
0545 AM SNOW ALTONA 41.12N 90.16W
02/27/2013 M6.3 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0547 AM SNOW 1 SW JEROME 39.76N 89.69W
02/27/2013 M2.9 INCH SANGAMON IL MESONET
24 HOUR TOTAL. LIGHT SNOW FALLING
0600 AM SNOW 5 W BLOOMINGTON 40.48N 89.07W
02/27/2013 M3.0 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM SNOW VIRGINIA 39.95N 90.21W
02/27/2013 M1.0 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM SNOW PEORIA 40.74N 89.61W
02/27/2013 M4.0 INCH PEORIA IL OFFICIAL NWS OBS
OFFICIAL PEORIA STORM TOTAL THROUGH 6 AM
0600 AM SNOW SPRINGFIELD 39.78N 89.64W
02/27/2013 M2.6 INCH SANGAMON IL OFFICIAL NWS OBS
OFFICAL SPRINGFIELD STORM TOTAL THROUGH 6 AM
0600 AM SNOW TOULON 41.09N 89.86W
02/27/2013 M7.5 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM SNOW LINCOLN 40.15N 89.37W
02/27/2013 M2.3 INCH LOGAN IL OFFICIAL NWS OBS
OFFICIAL LINCOLN STORM TOTAL THROUGH 6 AM
0700 AM SNOW ROANOKE 40.80N 89.20W
02/27/2013 M3.0 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW PRINCEVILLE 40.93N 89.76W
02/27/2013 M6.2 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW KNOXVILLE 40.91N 90.29W
02/27/2013 M5.0 INCH KNOX IL MESONET
24 HOUR TOTAL
0700 AM SNOW 3 W FARMER CITY 40.24N 88.70W
02/27/2013 M3.0 INCH DE WITT IL CO-OP OBSERVER
0700 AM SNOW PEORIA 40.74N 89.61W
02/27/2013 M4.5 INCH PEORIA IL MESONET
STORM TOTAL SNOWFALL
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT...
INCHES LOCATION COUNTY TIME
------ ------------------- ----------- -------
7.50 TOULON STARK 0600 AM
6.40 HOPEWELL MARSHALL 0540 AM
6.30 ALTONA KNOX 0545 AM
6.20 PRINCEVILLE PEORIA 0700 AM
5.00 KNOXVILLE KNOX 0700 AM
4.50 PEORIA PEORIA 0700 AM
4.40 3 SE DUNLAP PEORIA 0500 AM
3.30 ELKHART LOGAN 0531 AM
3.00 3 W FARMER CITY DE WITT 0700 AM
3.00 ROANOKE WOODFORD 0700 AM
3.00 5 W BLOOMINGTON MCLEAN 0600 AM
2.90 1 SW JEROME SANGAMON 0547 AM
2.60 SPRINGFIELD SANGAMON 0600 AM
2.50 4 NE NORMAL MCLEAN 0500 AM
2.30 LINCOLN LOGAN 0600 AM
1.00 VIRGINIA CASS 0600 AM
25Local storm report, Feb 27, 8:34 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CST WED FEB 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY SNOW 2 SW CAMP GROVE 41.06N 89.66W
02/27/2013 M8.1 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW 5 NW PEORIA 40.80N 89.68W
02/27/2013 M3.0 INCH PEORIA IL CO-OP OBSERVER
0700 AM SNOW 1 NE DAHINDA 40.96N 90.09W
02/27/2013 M5.8 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW MORTON 40.61N 89.47W
02/27/2013 M2.9 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW 1 N MACKINAW 40.55N 89.36W
02/27/2013 M3.5 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW 5 NE AVON 40.71N 90.37W
02/27/2013 M5.0 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW STANFORD 40.43N 89.22W
02/27/2013 M2.5 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM SNOW ST. DAVID 40.49N 90.05W
02/27/2013 M2.0 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM SNOW LACON 41.02N 89.41W
02/27/2013 M3.4 INCH MARSHALL IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.